A note on boundary blow-up problem of ∆u = u p

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Assume that Ω is a bounded domain in R n with n ≥ 2. We study positive solutions to the problem, ∆u = u p in Ω, u(x) → ∞ as x → ∂Ω, where p > 1. Such solutions are called boundary blow-up solutions of ∆u = u p . We show that a boundary blow-up solution exists in any bounded domain if 1 < p (Formula presented). In particular, when n = 2, there exists a boundary blow-up solution to ∆u = u p for all p ∈ (1, ∞). We also prove the uniqueness under the additional assumption that the domain satisfies the condition ∂Ω = ∂Ω.

Original languageEnglish
Pages (from-to)245-251
Number of pages7
JournalBulletin of the Korean Mathematical Society
Issue number1
Publication statusPublished - 2019

Bibliographical note

Publisher Copyright:
© 2019 Korean Mathematical Society.

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'A note on boundary blow-up problem of ∆u = u p'. Together they form a unique fingerprint.

Cite this